# SDR UALA2009122303977

- Difficulty date: December 22, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 37,272 hours, 9,899 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7003121F
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY EXIT SIGN FLICKERS TO BRIGHT ON DURING TAXI AND TAKEOFF.  FOUND COCKPIT DOOR EMERGENCY EXIT LIGHT ASSY LOOSE. REINSTALLED LIGHT ASSY. TESTED NORMAL.
